# SDR CALA2025031102726

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 67,628 hours, 30,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT DOOR ESCAPE SLIDE PACK ASSEMBLY INSTALL {A3NB-25-3-0021} - AFTER EMERGENCY LIGHT TEST FOR ESCAPE SLIDE INSTALLATION TEST WAS FOUND A CIDS FAULT EPSU BATTERY AFT L. REQUIRES RII. T/S PER TSM 33-51-00-810-802-A, UP TO AND INCLUDING STEP A (A) 1. NO DISCREPANCIES FOUND AT THIS TIME. REQUIRES FURTHER TROUBLE SHOOTING. PERFORMED AMM TASK 33-51-00-710-001-A. OPS CHECK GOOD. C/W RII GMM REQUIREMENTS.  OPS CK OK.
